JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIGITAL COVERING THEORY AND ITS APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 4,  2008, pp.589-602
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.4.589
 Title & Authors
DIGITAL COVERING THEORY AND ITS APPLICATIONS
Kim, In-Soo; Han, Sang-Eon;
  PDF(new window)
 Abstract
As a survey-type article, the paper reviews various digital topological utilities from digital covering theory. Digital covering theory has strongly contributed to the calculation of the digital k-fundamental group of both a digital space(a set with k-adjacency or digital k-graph) and a digital product. Furthermore, it has been used in classifying digital spaces, establishing almost Van Kampen theory which is the digital version of van Kampen theorem in algebrate topology, developing the generalized universal covering property, and so forth. Finally, we remark on the digital k-surface structure of a Cartesian product of two simple closed -curves in , .
 Keywords
k-adjacency relations of ;digital continuity;geometric realization;relative k- homotopy;strong k-deformation retract;k-homotopic thinning;-isomorphism;digital -covering;discrete Deck's transformation group;universal -covering;
 Language
English
 Cited by
1.
REGULAR COVERING SPACE IN DIGITAL COVERING THEORY AND ITS APPLICATIONS,;

호남수학학술지, 2009. vol.31. 3, pp.279-292 crossref(new window)
2.
COMMUTATIVE MONOID OF THE SET OF k-ISOMORPHISM CLASSES OF SIMPLE CLOSED k-SURFACES IN Z3,;

호남수학학술지, 2010. vol.32. 1, pp.141-155 crossref(new window)
3.
KD-(k0, k1)-HOMOTOPY EQUIVALENCE AND ITS APPLICATIONS,;

대한수학회지, 2010. vol.47. 5, pp.1031-1054 crossref(new window)
4.
UTILITY OF DIGITAL COVERING THEORY,;;

호남수학학술지, 2014. vol.36. 3, pp.695-706 crossref(new window)
1.
UTILITY OF DIGITAL COVERING THEORY, Honam Mathematical Journal, 2014, 36, 3, 695  crossref(new windwow)
2.
COMMUTATIVE MONOID OF THE SET OF k-ISOMORPHISM CLASSES OF SIMPLE CLOSED k-SURFACES IN Z3, Honam Mathematical Journal, 2010, 32, 1, 141  crossref(new windwow)
3.
REGULAR COVERING SPACE IN DIGITAL COVERING THEORY AND ITS APPLICATIONS, Honam Mathematical Journal, 2009, 31, 3, 279  crossref(new windwow)
 References
1.
R. Ayala, E. Dominguez. A.R. Frances, and A. Quintero, Homotopy in digital spaces. Discrete Applied Math, 125(1) (2003) 3-24. crossref(new window)

2.
G. Bertrand, Simple points, topological numbers and geodesic neighborhoods in cubic grids, Pattern Recognition Letters 15 (1991) 1003-1011.

3.
G. Bertrand and M. Malgouyres, Some topological properties of discrete surfaces. Jour. of Mathematical Imaging and Vision 20 (1999) 207-221.

4.
L. Boxer, Digitally continuous functions. Pattern Recognition Letters 15 (1991), 833-839.

5.
L. Boxer, A classical construction for the digital fundamental group, Jour. of Mathematical Imaging and Vision, 10 (1999), 51-62. crossref(new window)

6.
L. Boxer, Digital Products, Wedge; and Covering Spaces, Jour. of Mathematical Imaging and Vision 25 (2006) 159-171. crossref(new window)

7.
A.I. Bykov, L.G. Zerkalov, M.A. Rodriguez Pineda, Index of a point of 3-D digital binary image and algorithm of computing its Euler characteristic, Pattern Recognition 32 (1999) 845-850. crossref(new window)

8.
S. Fourey, and R. Malgouyres, A digital linking number for discrete curves, International Journal of Pattern Recognition and Artificial lntelligence 15 (2001) 1053-1074. crossref(new window)

9.
N.D. Georgiou, S.E. Han, On computer topological function space, Journal of the Korean Mathematical Society 46(2009) in press.

10.
S.E. Han, Computer topology and its applications, Honam Math. Jour. 25(1)(2003) 153-162.

11.
S.E. Han, Minimal digital pseudotorus with k-adjacency, Honam Mathematical Journal 26(2)(2004) 237-246.

12.
S.E. Han, Algorithm for discriminating digital images w.r.t. a digital ($k_0,k_1$)homeomorphism, Jour. of Applied Mathematics and Computing 18(1-2)(2005) 505-512.

13.
S.E. Han, Digital coverings and their applications, Jour. of Applied Mathematics and Computing 18(1-2)(2005) 487-495.

14.
S.E. Han, Non-product property of the digital fundamental group. Information Sciences 171 (1-3) (2005) 73-91. crossref(new window)

15.
S.E. Han. On the simplicial complex stemmed from a digital graph, Honam Mathematical Journal 27 (1) (2005) 115-129.

16.
S.E. Han, Connected sum of digital closed surfaces, Information Sciences 176(3)(2006) 332-348. crossref(new window)

17.
S.E. Han, Discrete Homotopy of a Closed k-Surface, LNCS 4040, Springer-Verlag Berlin, pp.214-225 (2006).

18.
S.E. Han, Erratum to "Non-product property of the digital fundamental group", Information Sciences 176 (1)(2000) 215-216.

19.
S.E. Han, Minimal simple closed k-surfaces and a topological preservation of 3D surfaces, Information Sciences 176(2)(2006) 120-134. crossref(new window)

20.
S.E. Han, Digital fundamental group and Euler characteristic of a connected sum of digital closed surfaces, Information Sciences 177(16)(2007) 3314-3326. crossref(new window)

21.
S.E. Han, Remarks on digital k-homotopy equivalence, Honam Mathematical Journal 29(1) (2007) 101-118. crossref(new window)

22.
S.E. Han, Strong k-deformation retract and its applications, Journal of the Korean Mathematical Society 44(6)(2007) 1479-1503. crossref(new window)

23.
S.E. Han, The fundamental group of a closed k-surface, Information Sciences 177(18)(2007) 3731-3748. crossref(new window)

24.
S.E. Han, Comparison among digital fundamental groups and its applications, Information Sciences 178(2008) 2091-2104. crossref(new window)

25.
S.E. Han, Continuities and homeomorphisms in computer topology and their applications, Journal of the Korean Mathematical Society 45(4)(2008) 923-952. crossref(new window)

26.
S.E. Han, Equivalent ($k_0,k_1$)-covering and generalized digital lifting, Information Sciences 178(2)(2008) 550-561. crossref(new window)

27.
S.E. Han, The k-homotopic thinning and torus-like digital image in $Z^n$, Journal of Mathematical Imaging and Vision 31(1) (2008) 1-16. crossref(new window)

28.
S.E. Han, Map preserving local properties of a digital image, Acta Applicandae Mathematicae, 104(2) (2008) 177-190. crossref(new window)

29.
S.E. Han, Cartesian product of the universal covering property, Acta Applicandae Mathematicae. (2009). to appear.

30.
S.E. Han, Existence problem or a generalized univeral covering space, Acta Applicandae Mathematicae, (2009), to appear.

31.
S.E. Han, 32-pseudo-surface in $Z_4$ and their comparison by digital 32-homotopy equivalence, Journal of the Korean Mathematical Society, (2009), to appear.

32.
S.E. Han and B.G. Park, Digital graph ($k_0,k_1$)-homotopy equivalence and its applications, http://atlas-conferences.com/c/a/k/b/35.htm(2003).

33.
S.E. Han and B.G. Park , Digital graph ($k_0,k_1$)-isomorphism and its applications, http://atlas-conferences.com/c/a/k/b/35.htm(2003).

34.
E. Khalimsky, Motion, deformation, and homotopy in finite spaces, Proceedings IEEE International Conferences on Systems, Man, and Cybernetics (1987) 227-234.

35.
T.Y. Kong, A digital fundamental group Computer& and Graphics 13 (1989) 159-166. crossref(new window)

36.
T.Y. Kong, A. Rosenfeld, Topological Algorithms for the Digital Image Processing, Elsevier Science, Amsterdam, (1996).

37.
R. Malgouyres, Homotopy in 2-dimensional digital images, Theoretical Computer Science 230 (2000) 221-233. crossref(new window)

38.
W.S. Massey, Algebraic Topology, Springer-Verlag, New York, 1977.

39.
A. Rosenfeld, Arcs and curves in digital pictures, Jour. of the ACM 20 (1973) 81-87. crossref(new window)

40.
A. Rosenfeld and R. Klette, Digital geometry , Information Sciences 148 (2003) 123-127.

41.
E.H. Spanier, Algebraic Topology, McCraw-Hill Inc., New York, 1966.